Über einen Satz von Davenport-Erdös-Le Veque.

Walter Philipp

Monatshefte für Mathematik (1964)

  • Volume: 68, page 52-58
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Philipp, Walter. "Über einen Satz von Davenport-Erdös-Le Veque.." Monatshefte für Mathematik 68 (1964): 52-58. <http://eudml.org/doc/177238>.

author = {Philipp, Walter},
journal = {Monatshefte für Mathematik},
keywords = {number theory},
pages = {52-58},
title = {Über einen Satz von Davenport-Erdös-Le Veque.},
url = {http://eudml.org/doc/177238},
volume = {68},
year = {1964},

AU - Philipp, Walter
TI - Über einen Satz von Davenport-Erdös-Le Veque.
JO - Monatshefte für Mathematik
PY - 1964
VL - 68
SP - 52
EP - 58
KW - number theory
UR - http://eudml.org/doc/177238
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.